High-frequency asymptotics for diffraction by a strongly elongated body

Research output

21 Citations (Scopus)
Original languageUndefined
Pages (from-to)872
JournalIEEE Antennas and Wireless Propagation Letters
Volume8
DOIs
Publication statusPublished - 2009

Cite this

@article{8e169f87f59341e9b353489feae2d411,
title = "High-frequency asymptotics for diffraction by a strongly elongated body",
author = "I.V. Andronov",
year = "2009",
doi = "DOI: 10.1109/LAWP.2009.2026498",
language = "не определен",
volume = "8",
pages = "872",
journal = "IEEE Antennas and Wireless Propagation Letters",
issn = "1536-1225",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

TY - JOUR

T1 - High-frequency asymptotics for diffraction by a strongly elongated body

AU - Andronov, I.V.

PY - 2009

Y1 - 2009

U2 - DOI: 10.1109/LAWP.2009.2026498

DO - DOI: 10.1109/LAWP.2009.2026498

M3 - статья

VL - 8

SP - 872

JO - IEEE Antennas and Wireless Propagation Letters

JF - IEEE Antennas and Wireless Propagation Letters

SN - 1536-1225

ER -